Facebook Pixel
EmpowHER Guest

was i spotting? implantation bleeding? or early period?

By Anonymous May 27, 2014 - 12:39pm
Rate This

hi i was wondering if someone could help me out. i am on the birth control pill and for the first time ever my body starting to bleed 4 days before i was supposed to stop my pills for my period to start. it was a dark brown blood and not very much of it, it was only noticeable when i wiped so i took a pregnancy test and it came up negative but now that my period it here i have had no blood at all as soon as i stopped my bc pills the spotting disappeared and my period didn't come.... should i take another pregnancy test and see what is says again or just pass it off?

Add a Comment1 Comments


Hello Anonymous,

It is understandable that you would be concerned about this.

We can rule out implantation bleeding. I cannot think of a reason that you would have dark brown discharge while still taking the "active" birth control pills.

Continue taking the "inactive" pills. Wait and see if you start your period in the next few days. If you do not get your period before you are ready to start a new pack, please call your doctor and report what has happened.


May 27, 2014 - 4:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!